Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Test shows high SGPT level. Prescribed godex ds. Is it due to diet?

hello, im 31 years old male. i recently had my medical check up, and it came out alright.. except for my sgpt which was at 59ul. i dont drink, smoke , nor my lab test says i have any viral infections. I would assume it could be my ymdiet? How can i get my sgpt to go down to the normal range. the doctor prescribed me godex ds, i wanted to try usana s hepasil to see if it works better because the latter is apparently much cheaper. thanks
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  502
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Your SGPT level at 59 IU/dl is not at all high to be concerned about. Most labs have the cut-off set at 40 while other labs at 50 iu/dl. Combination of aminoacids+vitamins (in Godex ds) or the one you are taking may get the SGPT down but it will be mostly because you are also having a good diet of fresh fruits and vegetables.
I presume you dont have diabetes and if you are at all worried, an ultrasound scan of the liver can be recommended especially of after 3 months your SGPT value is worse.
Answered: Fri, 6 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor